It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Re: Help asap
Mar 8, 2011
Well made it to the doc's. He said that I had a stomach virus and a viral rash (similiar to what young kids get). Funny thing is it does not look like a viral rash. It was fire red, extremely itchy, and and I had hives too. It was everywhere (face, neck, arms, legs, back, trunk, hands, and chest) The doctor put me on a 50 mg dose of prednisone for 5 days and told me to stop taking the HC for those 5 days. Since taking the prednisone it has helped the rash overall. It is just really odd. A nurse friend of mine mentioned that it could be an autoimmune response. I was also reading that it could have to do with thyroid or celiac disease (nether of which I have) I did labs a month ago and everything looked good. Any ideas what this could be or anyone have a similar situation?
Melissa





All times are GMT -7. The time now is 04:49 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!